| Model Number |
429553 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Clinician reports that unable to interrogate device with current software on programmer.Pt has a lvad heart mate 3 implanted, all trouble shooting performed per technical note recommendations with negative results.Suggested a lead apron or cast iron skillet over lvad and device location to assist with interrogation.Device currently remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.